# SDR ASAA2025090160529

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 63,407 hours, 19,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT FWD GALLEY LOWER EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED FWD GALLEY LOWER RH EXIT SIGN COVER AS REQUIRED. NO FURTHER DEFECTS.
